© ma-no / Getty Images

Young women are experiencing changes in their periods, including heavier bleeding, after receiving both first and second anti-coronavirus shots, a study by the Norwegian Institute of Public Health (NIPH) suggests.

RT.COM - 23 Dec, 2021 13:05

Women aged between 18 and 30 who took part in a large population study conducted by NIPH this year reported an increase in the incidence of menstrual changes. “Many women reported heavier periods than normal after the first and second vaccine dose,” said the study released this week.

While some 7.6% of participants experienced heavier bleeding before vaccination, the number of women reporting heavier periods after the first dose increased to 13.6%. After the second dose, it further grew to 15.3%.

Read more ‘Is it anti-vax to be concerned?’: Magazine editor reports changes to the period after Covid jab, the latest in over 30,000 UK women

Changes after the first dose are “transient,” according to the study, which claims bleeding returned to normal levels around two to three months after the jab. However, among those women who experienced changes after the first shot, almost two out of three reported it again after the second dose.

The NIPH project leader, Lill Trogstad, noted that menstrual changes are “very common” in general, but the percentages were increasing following vaccination. Trogstad said the initial findings required further analysis to clarify whether periods are indeed affected by the vaccines. The results are not yet peer-reviewed.

Questions about changes in periods have been added by the NIPH to several ongoing national studies after initial reports of such possible side effects were received earlier this year. More than 60,000 women aged between 12 and 80 have so far participated in research into the possible association between various menstrual changes and Covid vaccination.

Based on the findings in young women, a recommendation was given to “delay vaccination until the cause is investigated or the symptoms have passed.” However, the potential side effect “should not prevent women [from] saying yes to a coronavirus vaccine,” Trogstad said, pointing out that the changes are temporary “for the majority.”

Menstrual disorders potentially caused by vaccines require further studies before a conclusive link is established, the EU drug regulator said after the release of the NIPH study, Reuters reports. The head of pharmacovigilance at the European Medicines Agency, Georgy Genov, said other tests are needed “to fully determine that.”

While changes in periods following vaccination have been previously reported, various researchers suggested they might have been coincidental or attributed to stress during the pandemic.


COPYRIGHTS

Copy & Paste the link above for Yandex translation to Norwegian.

WHO and WHAT is behind it all ? : >

The bottom line is for the people to regain their original, moral principles, which have intentionally been watered out over the past generations by our press, TV, and other media owned by the Illuminati/Bilderberger Group, corrupting our morals by making misbehavior acceptable to our society. Only in this way shall we conquer this oncoming wave of evil.

Commentary:

Administrator

HUMAN SYNTHESIS

All articles contained in Human-Synthesis are freely available and collected from the Internet. The interpretation of the contents is left to the readers and do not necessarily represent the views of the Administrator. Disclaimer: The contents of this article are of sole responsibility of the author(s). Human-Synthesis will not be responsible for any inaccurate or incorrect statement in this article. Human-Synthesis grants permission to cross-post original Human-Synthesis articles on community internet sites as long as the text & title are not modified